# SDR SIMA20140530002

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,628 hours, 31,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN REAR OF ACFT WILL NOT STAY SECURED IN THE CRADLE.  R & R THE AFT CABIN FLASHLIGHT CRADLE IAW AMM TASKS 33-50-16-000-801-A33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
